MAUDE Adverse Event Report: NINGBO HAISHU ZONGHAI ARTWARE CO., LTD. VIVE SUCTION GRAB BAR; AID, TRANSFER

NINGBO HAISHU ZONGHAI ARTWARE CO., LTD. VIVE SUCTION GRAB BAR; AID, TRANSFER
Model Number LVA1028L
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Event or Problem Description
A customer left a comment stating, "worse product i ever bought it stuck after showering i grab the handle and it came off, i hurt myself." fda safety report id# (b)(4).

Brand Name
VIVE SUCTION GRAB BAR
Common Device Name
AID, TRANSFER
Manufacturer (Section D)
NINGBO HAISHU ZONGHAI ARTWARE CO., LTD.
cn
MDR Report Key8949647
Report NumberMW5089459
Device Sequence Number2585127
Product Code IKX
UDI-Device Identifier00818323026221
UDI-Public00818323026221
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 08/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberLVA1028L
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1